Piriteze Allergy Syrup, 70ml

Fast relief from hayfever and other allergies

Banana flavour syrup

Suitable for Children 6 years and over

Active Ingredient: Cetirizine 


To relieve the symptoms of:

  • hayfever
  • pet or house dust mite allergies
  • skin allergies
  • rashes, itching and urticaria (hives)

 


£4.49

Compare

To relieve the symptoms of:

  • hayfever
  • pet or house dust mite allergies
  • skin allergies
  • rashes, itching and urticaria (hives)
 

Piriteze Allergy Syrup, 70ml

If you’re one of the unlucky few who suffer from hay fever or other allergies, Piriteze Allergy Syrup can help to relieve your symptoms. The active ingredient, cetirizine hydrochloride, is an antihistamine which can help to relieve itching and watery eyes, sneezing and a runny nose. It can also be used to relieve the chronic itchy rashes of urticaria. So if you’re looking for some relief this allergy season, try Piriteze Allergy Syrup.

What is an Allergy?

Allergies are very common. They’re thought to affect more than 1 in 4 people at some point during their lives, with allergies most often occurring when we were children and then staying a part of our lifetime; however many go away on there own accord as an adult unless triggered by something new like pollen season or food items that did not trigger them before such peanut butter (a favorite snack among kids)

An allergy is a reaction produced by the body’s immune system when exposed to a normally harmless substance.

Can someone who is pregnant or breastfeeding use Piriteze Allergy Syrup?

Ask your doctor for advice before taking this medicine if you are pregnant, planning a pregnancy, suspect you are pregnant or breast-feeding

Piriteze Allergy Syrup Reviews

After using Piriteze Allergy Syrup, it’s helpful to let others know about your experience. Reviews of an item help other users know that medicines received have helped the condition it is claimed for, how well the treatment worked or any issues to be aware of. We invite our users to leave a review of both their treatment and of the service provided. Click on the reviews tab to see if there has been feedback on this item.

What is the price of  Piriteze Allergy Syrup?

The price of  Piriteze Allergy Syrup is £4.49

Where can you buy Piriteze Allergy Syrup?

You can buy Piriteze Allergy Syrup at Dock Pharmacy Essex UK, UK Online Pharmacy.

Can you buy Piriteze Allergy Syrup Over the counter?

Piriteze Allergy Syrup is available to buy over the counter.

 

Brand

Piriton

Brand

How To Use

How To Use Piriteze Allergy Syrup

Adults and adolescents aged 12 years and over: Take two 5 ml spoonfuls once daily.
Children aged between 6 and 12 years: Give one 5 ml spoonful twice daily – morning and evening.
Children under 6 years: Not recommended.
For people with moderate kidney problems: Take one 5 ml spoonful once daily.

• Do not take more than the recommended dose.
• Do not give to children under 6 years.

Delivery Options

Delivery options

All deliveries are subject to the availability of the product and product sale conditions been met.

Order & Collect
Free next-day collection from In-Store

UK Delivery

Standard Delivery within the UK £3.50 Delivery time 3-4 days
First Class Delivery within the UK £5.90 Delivery time 1-2 days
Priority Delivery within the UK £7.10. Next day delivery by 1pm. Order must be placed by 1pm. Priority delivery is only available Monday to Thursday.

Europe Delivery

Standard Delivery within EEC from £12.50 Delivery time up to 5 days depending on the local delivery service within your country.
Expedited Delivery within EEC £39.50 Delivery time 2 days. Delivery by DHL, UPS or TNT.

Rest of the World

Standard Delivery Rest of the World from £16.10 Delivery Time 10 – 15 Days
Expedited Delivery Rest of the World £55.09 Delivery 5 days. Delivery service by DHL, TNT or UPS

For more information see our Shipping Policy or view our Return policy.

Product Details

Product Information of Piriteze Allergy Syrup

Take special care with Piriteze Allergy Syrup

  • If you have an intolerance to some sugars, contact your doctor before taking this medicine. • Be careful when drinking alcohol while using Piriteze Allergy Syrup. It can increase the effects of drinking. • Do not drive or operate machinery if the syrup makes you feel drowsy. • If you have kidney problems as you may need to take a lower dose (see How to take Piriteze Allergy Syrup). • If you are epileptic or at risk of convulsions (fits). • If you are having an allergy skin test you need to wait 3 days after taking Piriteze Allergy Syrup. • If you have an enlarged prostate. It may increase the risk of having difficulty passing water. If you are taking other medicines Talk to your doctor or pharmacist before taking this syrup if you are taking any prescribed medicines; including medicines obtained without a prescription.
  • Pregnancy and breast-feeding Ask your doctor or pharmacist for advice before taking Piriteze Allergy Syrup if you are pregnant or breast-feeding

Side Effects

Side Effects of Piriteze Allergy Syrup

Possible side effects

Like all medicines, Piriteze Allergy Syrup can have side effects, but not everybody gets them.

Stop taking the medicine and seek immediate medical help if you experience: • Sudden signs of an allergic reaction such as developing a rash, swelling of the mouth or face or difficulty breathing • Bruising or bleeding more easily than normal • Convulsions or fits • Loss of consciousness. Stop taking the medicine and tell your doctor if you experience: Confusion, hallucinations, abnormal liver function tests, rapid heartbeat. The following side effects may occur: Common: Headache or dizziness, drowsiness or tiredness, restlessness, dry mouth, sore throat, abdominal pain, diarrhoea, nausea [feeling sick], runny nose. Uncommon: Agitation, weakness, malaise, pins and needles, itching, rash or hives. Rare: Aggression, depression, weight gain, swelling, insomnia, movement disorders including tremor, muscle spasm and tics. Very Rare: Taste disorder, blurred vision, eye movement disorder, difficult or painful or involuntary urination. At a very low frequency that cannot be estimated: Increased appetite, nightmares, inflammation of the liver, skin eruptions, joint pain, memory loss, difficulty passing water or a feeling of dizziness. In very rare cases people have had suicidal thoughts when taking this medicine. If you experience these, stop taking the medicine and see your doctor. If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.gov.uk/yellowcard or search for MHRA Yellow Card in the Google Play or Apple App Store. By reporting side effects you can help provide more information on the safety of this medicine.

Ingredients

Ingredients of Piriteze Allergy Syrup

Active ingredient Each 5 ml dose contains Cetirizine Hydrochloride 5 mg.
Other ingredients Glycerol, propylene glycol, sorbitol (E 420), methyl parahydroxybenzoate (E 218),
propyl parahydroxybenzoate (E 216), sodium acetate, acetic acid, saccharin sodium, banana flavour
and purified water.
Methyl and propyl parahydroxybenzoates (E 218 and E 216) may cause allergic reactions (possibly
delayed).
The bottle contains 70 ml.

How to Store

How to Store Piriteze Allergy Syrup

Keep out of the reach and sight of children.
Do not use this medicine after the ‘EXP’ date shown on the pack.

Patient Information leaflet

Click here for the Patient Information leaflet of Piriteze Allergy Syrup

Please read before using the product

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Questions and answers of the customers

There are no questions yet, be the first to ask something for this product.

Other Products From This Seller